sexologist-icon
Irregular periods
I am having irregular periods for 2-2 and half months every time.Since a year,m facing this. Please suggest something
129 Views v

Answers (4)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Kalpana Sanjay Erande
Ayurveda 12 yrs exp Pune

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Irregular periods  could be due to PCOD. In this case,  ovulation that is the process of formation of ovum get disturbed by  hormonal imbalance. This ultimately causing  other signs and symptoms like - weight gain  , hirsutism, acne and pimples etc. You should consult a reputed ayurvedic physician in your city.  Panchakarma along with medicines will  correct  everything. Still you can take Tab Gynaven( AVN pharma ) 2 twice a day,  Syp Actifem  ( Siddhayu- Baidyanath ) 2 tsf  with equal quantity of water  twice a day. Improve your lifestyle.
Next Steps
Consult  a reputed ayurvedic physician in your city. Do Panchakarma to detoxify your body.
Health Tips
Improve your lifestyle.  Do exercise daily, avoid outside food.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rakesh Sapra
Ayurveda 36 yrs exp Delhi

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Regards. Plz share your Thyroid profile and U/S report for status of your ovaries in referance to PCOD. Then only proper line of treatment will be suggested. Thanks
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
How much is your weight and height and how is haemoglobin level
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Vaidya Mihir Khatri
Ayurveda 7 yrs exp Ahmedabad
Some Ayurved medicine which ll regular period cycles.but which ll suit u according to ur prakruti it ll decided after consultation. So visit Clinic. For more details Facebook.com/shashwatayurvedam , www.shashwatayurvedam.com
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO